# SDR FDEA201912173254

- Difficulty date: December 17, 2019
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N850FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37721
- Aircraft time: 40,626 hours, 6,763 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 140W9255401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ULTRASONIC INSPECTION CARRIED OUT ON LEFT HAND UNDERWING LONGERON AT BODY STATION 1035 AND CRACK INDICATION FOUND AT 01EACH FORWARD INBOARD FASTENER HOLE AND 02EACH AFT FASTENER HOLES.  LEFT HAND UNDERWING LONGERON AT BODY STATION 1035 AND CRACK INDICATION FOUND AT 01 EACH FOWARD INBOARD FASTENER HOLE AND 02 EACH AFT FASTENER HOLES.  REPAIR CARRIED OUT AS PER EA G-5310-T0351378 PART 1.  TITLE : FUSELAGE-MAINFRAME-LEFT HAND AND RIGHT HAND UNDERWING LONGERON MODIFICATION SB777-53-0087.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
